# SDR RAIA201907100002

- Difficulty date: July 10, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stand Off
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E O/B FLAP SHROUD I/B SUPPORT STANDOFF IS CRACKED.  REMOVED & REPLACED STANDOFF SUPPORT AT LT WING T/E O/B FLAP UPPER SHROUD.
